# SDR 2008UALA02161

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER CENTER SECTION FWD SPAR UPPER CLEVIS FWD AND AFT LUG HAVE EVIDENCE OF CORROSION.  SPOTFACE FWD AND AFT FACES ON BOTH LUGS TO REMOVED CORROSION WITH FINAL DIMENSION OF .596 INCH ON THE FWD AND .577 INCH ON THE AFT LUG.  REAMED THE BORES TO FINAL DIMENSION OF 1.1395 INCH ON THE FWD AND 1.1398 INCH ON THE AFT LUG.  ALL WITHIN LIMITS.  REPAIRS ACP'D REF SRM 55-10-10.
